Journal article icon

Journal article

THE GROUP LAW ON THE JACOBIAN OF A CURVE OF GENUS-2

Publication status:
Published

Actions


Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Mathematical Inst
Journal:
JOURNAL FUR DIE REINE UND ANGEWANDTE MATHEMATIK
Volume:
439
Pages:
45-69
Publication date:
1993
ISSN:
0075-4102
URN:
uuid:089d9402-83c6-460c-969d-cbc1708af55f
Source identifiers:
21525
Local pid:
pubs:21525

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP